# SDR AALA20091009TUL01

- Difficulty date: October 9, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 54,914 hours, 18,977 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 9 SLAT LOWER SKIN CRACKED AT INBOARD MAIN TRACK ATTACH FITTING.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 57-43-00-1.
